Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Urinary tract infection, urex prescribed. Sudafed the cause of infection ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
can sudafed cause a uti or make is worse?
Posted Thu, 12 Apr 2012 in Urinary and Bladder Problems
Follow-up: Urinary tract infection, urex prescribed. Sudafed the cause of infection ? 2 minutes later
also they just gave me a script for urex...i haven't started yet is that an antibiotic?
Answered by Dr. Rhea Chanda 38 minutes later
Hi there,

Thanks for the query.

Sudafed is not known to cause or worsen sinus decongestant.

Urex,on the other hand i is a urinary tract antiseptic drug. It acts to prevent bacteria infection.

If you urine test indicates infection,then you will need a course of antibiotic preferably as suggested by urine culture and sensitivity tests.

Hope I have answered your query. If you have any additional concerns, I will be available for follow ups


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor